# SDR SWAA2025092906000

- Difficulty date: August 19, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM  LOCATED BS 540 BTW BL 0 TO RBL RBL 24.75 WL 208.1 AT PASSENGER CABIN.  REPLACED FLOORBEAM  IAW SRM 51-40-02 AND DWG 143A0060; SHEET 64 AND REV -.
